MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET CC I-BEAM TRAY 67MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET CC I-BEAM TRAY 67MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Associated products : item#: 402282; cobalt hv bone cement 40g; lot#: unknown, qty.2; item#: 183024 vanguard cr ilok fem-lt 60 lot#: 714060; item#: 189048  vngd ant stblzd brg 18x67 lot#: 862450.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it's location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01239, 0001825034-2021-01236.
 
Event or Problem Description
It was reported that the initial left total knee arthroplasty performed five years ago.Subsequently, the patient was revised approximately 3.5 years later due to pain, limited motion, osteolysis, and aseptic tibial loosening.The patella was left intact.All other components were revised without complication.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records noting patient presented with pain, aseptic loosening, limited mobility and osteolysis.Tibial component easily removed and there was no bone cement around the keel down into the tibia itself.There was some fibrous tissue with no ingrowth from a cemented knee stem.Patella was left intact and all other components replaced with competitor product.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET CC I-BEAM TRAY 67MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11724051
Report Number0001825034-2021-01240
Device Sequence Number11590387
Product Code JWH
UDI-Device Identifier00880304000766
UDI-Public(01)00880304000766(17)251109(10)J3682882
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K915132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2025
Device Model NumberN/A
Device Catalogue Number141222
Device Lot NumberJ3682882
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;